Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High fever, watery eyes, nasal discharge, took antibiotic cefpodoxime. Any other solution ?

sir, i m having higher fever and very severe cols. a lot of water is coming out from my left eye. i hve had an antibiotic cefpodoxime at around 6 pm in the evening. There is a lot of fluid flow from my nose as well . plese tell me what else i can do as it is really very irritating as it is not even allowing me to sleep.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
first tepid sponging also take crocin 500mg thrice and fexofenadine 120mg once daily
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor